Alert archive / Nebraska / High Wind Watches in 2017

High Wind Watch 11, NWS Cheyenne, WY

March 4, 20177 counties in Wyoming; 8 counties in Nebraska

NWS Cheyenne, WY issued this high wind watch at Mar 4, 2017, 2:44 PM MST for 7 counties in Wyoming; 8 counties in Nebraska. It took effect at Mar 5, 2017, 11:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 4, 2017, 2:44 PM MST (21:44 UTC)
In effect from
Mar 5, 2017, 11:00 PM MST
Expired
Mar 5, 2017, 1:43 PM MST
In force
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Albany County, WY, Carbon County, WY, Converse County, WY, Goshen County, WY, Laramie County, WY, Niobrara County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 104 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3732 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

654 
WWUS75 KCYS 042144
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
244 PM MST Sat Mar 4 2017

...STRONG WINDS DEVELOPING IN THE WIND PRONE AREAS OF SOUTHEAST
WYOMING LATE SUNDAY NIGHT...

...BLOWING SNOW POSSIBLE IN THE ARLINGTON AREA ALONG INTERSTATE 
80 BETWEEN LARAMIE AND RAWLINS... 

WYZ110-051200-
/O.NEW.KCYS.HW.A.0011.170306T0600Z-170307T0000Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
244 PM MST Sat Mar 4 2017

...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON...

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from Sunday evening through Monday
afternoon. 

* TIMING...Winds are expected to increase after 8 PM Sunday and
  become strong overnight. High winds will continue through the
  day on Monday. Periods of snow are possible near Arlington from
  late Sunday night through early Monday. 

* WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH. 

* IMPACTS...Mainly to transportation. Strong cross winds will be
  dangerous for light weight and high profile vehicles, especially
  in the Arlington area along Interstate 80 between Laramie and
  Rawlins. In addition, periods of snow may create extremely low
  visibilities in snow and blowing snow, as well as icy road
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

WYZ106-116-117-051200-
/O.NEW.KCYS.HW.A.0011.170306T0600Z-170307T0000Z/
Central Laramie Range and Southwest Platte County-
South Laramie Range-South Laramie Range Foothills-
Including the cities of Bordeaux, Buford, Pumpkin Vine, Vedauwoo,
Whitaker, Federal, and Horse Creek
244 PM MST Sat Mar 4 2017

...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON...

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from Sunday evening through Monday
afternoon. 

* TIMING...Winds are expected to increase after 8 PM Sunday and
  become strong overnight. High winds will continue through the
  day on Monday. 

* WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH. 

* IMPACTS...Mainly to transportation. Strong cross winds will be
  dangerous for light weight and high profile vehicles, especially
  in the Bordeaux area along Interstate 25 between Chugwater and
  Wheatland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

HAMMER
2 follow-up statements
405 
WWUS75 KCYS 050954
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
254 AM MST Sun Mar 5 2017

...HIGH WIND WATCH OVER MUCH OF THE REGION FROM LATE TONIGHT
THROUGH MONDAY...

...BLOWING SNOW POSSIBLE IN THE ARLINGTON AREA ALONG INTERSTATE
80 BETWEEN LARAMIE AND RAWLINS LATE TONIGHT INTO MONDAY MORNING...

WYZ104-052300-
/O.NEW.KCYS.HW.W.0015.170305T1500Z-170306T0600Z/
Ferris/Seminoe/Shirley Mountains-
Including the city of Seminoe Dam
254 AM MST Sun Mar 5 2017

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 11 PM
MST THIS EVENING...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from 8 AM this morning to 11 PM MST
this evening. 

* TIMING...Late this morning through this evening.

* WINDS...South to southwest sustained at 30 to 40 mph with gusts
  to 60 mph.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  dangerous for light weight and high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ115-052300-
/O.EXB.KCYS.HW.A.0011.170306T0600Z-170307T0300Z/
Laramie Valley-
Including the cities of Bosler and Laramie
254 AM MST Sun Mar 5 2017

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY
EVENING...

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from this evening through Monday
evening. 

* TIMING...Winds are expected to increase after 11 PM tonight and
  remain strong through the day on Monday.

* WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  dangerous for light weight and high profile vehicles that are
  traveling along Interstate 80. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
052300-
/O.EXB.KCYS.HW.A.0011.170306T1200Z-170307T0300Z/
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-East Platte County-Goshen County-
Central Laramie County-East Laramie County-
Including the cities of Chadron, Chadron St Park, Alliance, 
Scottsbluff, Gering, Harrisburg, Angora, Bridgeport, Bayard, 
Redington, Kimball, Brownson, Sidney, Harrison, Agate, Bill, 
Douglas, Deer Creek, Glenrock, Lusk, Redbird, Wheatland, 
Guernsey, Torrington, Cheyenne, and Pine Bluffs
254 AM MST Sun Mar 5 2017

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING...

The National Weather Service in Cheyenne has issued a High Wind
Watch, which is in effect from late tonight through Monday
evening. 

* TIMING...Winds will increase late tonight behind a strong cold
  front and will remain strong through Monday afternoon.

* WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  dangerous for light weight and high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

WYZ110-052300-
/O.EXT.KCYS.HW.A.0011.170306T0600Z-170307T0300Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
254 AM MST Sun Mar 5 2017

...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH MONDAY
EVENING...

* TIMING...Winds are expected to increase after 8 PM this evening
  and remain strong through Monday. Periods of snow are possible
  near Arlington from late tonight through early Monday. 

* WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  dangerous for light weight and high profile vehicles, 
  especially in the Arlington area along Interstate 80 between 
  Laramie and Rawlins. In addition, periods of snow may create 
  extremely low visibilities in snow and blowing snow, as well 
  as icy road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

WYZ106-116-117-052300-
/O.EXT.KCYS.HW.A.0011.170306T0600Z-170307T0300Z/
Central Laramie Range and Southwest Platte County-
South Laramie Range-South Laramie Range Foothills-
Including the cities of Bordeaux, Buford, Pumpkin Vine, Vedauwoo,
Whitaker, Federal, and Horse Creek
254 AM MST Sun Mar 5 2017

...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH MONDAY
EVENING...

* TIMING...Winds are expected to increase after 11 PM tonight and
  remain strong through Monday.

* WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  dangerous for light weight and high profile vehicles, 
  especially in the Bordeaux area along Interstate 25 between 
  Chugwater and Wheatland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
985 
WWUS75 KCYS 052043
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
143 PM MST Sun Mar 5 2017

...WIDESPREAD STRONG WINDS LIKELY ACROSS SOUTHEAST WYOMING AND THE
WESTERN NEBRASKA PANHANDLE FROM LATE TONIGHT THROUGH LATE TUESDAY
AFTERNOON... 

WYZ101-102-107-108-118-119-061200-
/O.UPG.KCYS.HW.A.0011.170306T1200Z-170307T0300Z/
/O.NEW.KCYS.HW.W.0016.170306T0900Z-170308T0000Z/
Converse County Lower Elevations-Niobrara County-
East Platte County-Goshen County-Central Laramie County-
East Laramie County-
Including the cities of Bill, Douglas, Deer Creek, Glenrock, 
Lusk, Redbird, Wheatland, Guernsey, Torrington, Cheyenne, 
and Pine Bluffs
143 PM MST Sun Mar 5 2017

...HIGH WIND WARNING IN EFFECT FROM 2 AM MONDAY TO 5 PM MST
TUESDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from 2 AM Monday to 5 PM MST Tuesday.
The High Wind Watch is no longer in effect. 

* TIMING...Strong winds will develop along the Interstate 25
  corridor by early Monday morning and continue through Monday
  afternoon. A lull in strong winds is expected during the evening
  and overnight, before increasing again on Tuesday. 

* WINDS...West to southwest 35 to 50 MPH with gusts up to 70 MPH.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  dangerous for light weight and high profile vehicles, especially
  on north to south oriented roads. In addition, periods of snow
  and blowing snow can be expected over portions of Converse and
  Niobrara counties on Monday morning and afternoon. Expect areas
  of very low visibility and icy road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

NEZ002-003-019>021-054-055-095-096-061200-
/O.UPG.KCYS.HW.A.0011.170306T1200Z-170307T0300Z/
/O.NEW.KCYS.HW.W.0016.170306T1500Z-170308T0000Z/
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-
Including the cities of Chadron, Chadron St Park, Alliance, 
Scottsbluff, Gering, Harrisburg, Angora, Bridgeport, Bayard, 
Redington, Kimball, Brownson, Sidney, Harrison, and Agate
143 PM MST Sun Mar 5 2017

...HIGH WIND WARNING IN EFFECT FROM 8 AM MONDAY TO 5 PM MST
TUESDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from 8 AM Monday to 5 PM MST Tuesday.
The High Wind Watch is no longer in effect. 

* TIMING...Strong winds will develop over the western Nebraska
  Panhandle by mid morning on Monday and continue through the
  afternoon. A lull in strong winds is expected during the 
  evening and overnight, before increasing again on Tuesday. 

* WINDS...West to southwest 35 to 45 MPH with gusts up to 65 MPH.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  dangerous for light weight and high profile vehicles, especially
  on north to south oriented roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ106-110-115>117-061200-
/O.UPG.KCYS.HW.A.0011.170306T0600Z-170307T0300Z/
/O.EXB.KCYS.HW.W.0015.170306T0600Z-170308T0000Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-Laramie Valley-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, Whitaker, 
Federal, and Horse Creek
143 PM MST Sun Mar 5 2017

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST TUESDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from 11 PM this evening to 5 PM MST
Tuesday. The High Wind Watch is no longer in effect. 

* TIMING...Strong winds will develop by 11 PM tonight and continue
  through Monday afternoon. A lull in the strongest winds is
  possible during the evening and overnight, before increasing
  again on Tuesday. 

* WINDS...West to southwest 35 to 50 MPH with gusts up to 75 MPH. 

* IMPACTS...Mainly to transportation. Strong cross winds will be
  dangerous for light weight and high profile vehicles, especially
  on north to south oriented sections of roadways. A significant
  risk of vehicle blowovers will exist near Arlington and Vedauwoo
  along Interstate 80, and near Bordeaux along Interstate 25
  between Chugwater and Wheatland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ105-109-111-113-061200-
/O.EXB.KCYS.HW.W.0015.170306T0600Z-170308T0000Z/
Shirley Basin-Central Carbon County-Southwest Carbon County-
Upper North Platte River Basin-
Including the cities of Medicine Bow, Shirley Basin, Rawlins, 
Baggs, Saratoga, and Encampment
143 PM MST Sun Mar 5 2017

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST TUESDAY...

The National Weather Service in Cheyenne has issued a High Wind
Warning, which is in effect from 11 PM this evening to 5 PM MST
Tuesday. 

* TIMING...Periods of strong winds will develop by 11 PM tonight
  and continue through Monday afternoon. A lull in the strongest
  winds is possible Monday evening and overnight, before 
  increasing again on Tuesday. 

* WINDS...West to southwest 35 to 45 MPH with gusts up to 60 MPH.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  dangerous for light weight and high profile vehicles, especially
  on north to south oriented roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WYZ104-061200-
/O.EXT.KCYS.HW.W.0015.000000T0000Z-170308T0000Z/
Ferris/Seminoe/Shirley Mountains-
Including the city of Seminoe Dam
143 PM MST Sun Mar 5 2017

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST TUESDAY...

* TIMING...Periods of strong winds will continue through Monday 
afternoon. A lull in the strongest winds is possible Monday 
evening and overnight, before increasing again on Tuesday. 

* WINDS...West to southwest 30 to 40 mph with gusts up to 60 MPH.

* IMPACTS...Mainly to transportation. Strong cross winds will be
  dangerous for light weight and high profile vehicles, especially
  on north to south oriented roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

HAMMER

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Mar 4, 10:15 AM MST, 4 hours 29 minutes earlier.

Area forecast discussion, Mar 4, 10:15 AM MST, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1015 AM MST Sat Mar 4 2017

.SHORT TERM...(Today through Monday)
Issued at 149 AM MST Sat Mar 4 2017

The weather will be pretty nice overall through much of the
weekend with persistent southwesterly flow aloft and above normal
temps. 700 mb temps will rise to around 0C this aftn and Sunday
aftn with highs climbing into the upper 50s and 60s. The 850 mb
CAG-CPR gradient is 40-50 meters through midday Sunday, so will
likely see some gusts to 40-45 mph from time to time across the
Arlington area. With the best pressure falls across north central
Wyoming through Sunday aftn and a lack of pronounced sfc troughing
to the east of the Laramie Range, not expecting any persistent
windy conditions along the Laramie Range or the plains. The models
continue to depict a large scale trough across the Great Basin on
Sunday that will rapidly lift northeastward across the CWA by
Monday. A strong fropa on Sunday night and Monday morning will
usher in much colder and widespread windy conditions.

The 850 mb CAG-CPR gradient will rise quite rapidly by late Sunday
night, coming up to around 65 meters by 09-12Z Monday. Will likely
see prefrontal winds really ramp up in the Arlington area between
06-12Z. Then stronger winds will become more widespread behind the
frontal passage. This looks like a pretty good bora high wind
event with excellent subsidence and deep layer mixing. GFS
soundings from many locations show the mixed layer extending up to
600-650 mb. Increased winds during the day on Monday more in line
with CONSAll, as SuperBlend appears much too low. With the mos
guidance showing winds of 30-40 kts even across the western
Nebraska Panhandle at 18Z Monday, issued an SPS CWA-wide for the
very strong wind potential. There will be a quick shot of snow
across the Sierra Madre and Snowy Ranges from late Sunday night
through Monday morning. Still not expecting much snow outside of
the mtns with the track of the upper trough a bit too far north.
Any snow that does fall across lower elevations could produce some
brief blowing snow concerns on Monday morning.

.LONG TERM...(Monday Night through Friday)
Issued at 149 AM MST Sat Mar 4 2017

A strong southwest to northeast oriented pressure gradient will
persist Monday night through Tuesday as high pressure builds back in
from the west in the wake of the departing upper low pressure
system. Rising heights and WAA will occur through this time as well,
with models showing an inversion developing just above mountain top
level by Tuesday morning. In addition, winds in the 800-700mb level
are looking to be roughly 55 to 65 kts with the upper jet overhead.
The combination of these features should produce a chinook/gap wind
event Monday night through much of Tuesday over much of the forecast
area. The main the threat for high winds will be in the wind prone
areas early Monday night through through Tuesday afternoon, but high
winds are also a possibility across the WY/NE plains once mixing
commences on Tuesday morning. Gusts in excess of 60 mph are possible
for much of the area.

The gradient will relax Tuesday night and will stay relatively low
through Wednesday, although unidirectional flow through the column
will keep breezy conditions in place. A broad ridge of high pressure
will then move overhead Wednesday night into Thursday maintaining
warm and breezy conditions across the forecast area. Dry conditions
will prevail in this pattern as well. The next upper level shortwave
will approach the forecast area from the west on Friday, bringing a
chance for mainly mountain rain/snow showers through the day.
Temperatures should be a few degrees cooler due to a Pacific front
moving across the region.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday morning)
Issued at 1015 AM MST Sat Mar 4 2017

VFR conditions will continue through the period with high cirrus
gradually clearing east of the mtns.  Gusty winds affecting KRWL and
KLAR this afternoon with gusts 25 to 35 kts expected there.

&&

.FIRE WEATHER...
Issued at 149 AM MST Sat Mar 4 2017

Minimal fire weather concerns through early next week. Warm
temperatures through Sunday will cause minimum afternoon
humidity values to fall to around 20 percent at some locations
to the east of the Laramie Range.  However, widespread snow pack
still exists and wind gusts will mostly be below 25 mph.
Widespread windy conditions will occur by Monday and Tuesday
along with cooler temperatures.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...ZF
LONG TERM...RJM
AVIATION...RE
FIRE WEATHER...ZF
Hazardous weather outlook, Mar 4, 2:58 AM MST, 11 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
258 AM MST Sat Mar 4 2017

WYZ101>119-051000-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
258 AM MST Sat Mar 4 2017

This hazardous weather outlook is for portions of east central
Wyoming...south central Wyoming and southeast Wyoming.

.DAY ONE...TONIGHT

Occasional strong gusts 50 to 55 mph will be possible in the wind
prone areas mainly this afternoon and then again later tonight.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Very windy conditions will return to much of southeast Wyoming by
late Sunday through Tuesday.

There will be a good chance of snow across the Sierra Madre and
Snowy Ranges on Sunday night through Monday. At this time,
accumulations of around 6 inches look possible.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-003-019>021-054-055-095-096-051000-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-
258 AM MST Sat Mar 4 2017

This hazardous weather outlook is for portions of western
Nebraska.

.DAY ONE...TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Very windy conditions will be possible over much of the Panhandle
on Monday and Tuesday.

.Spotter information statement...

Spotter activation will not be needed.

Nearby

High Wind Watches in Nebraska, 2017High Wind Watches in Wyoming, 2017Every high wind watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.